uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Combinatorial Gelfand models for some semigroups and $q$-rook monoid algebras
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics. (A)
2009 (English)In: Proceedings of the Edinburgh Mathematical Society, ISSN 0013-0915, E-ISSN 1464-3839, Vol. 52, no Part 3, 707-718 p.Article in journal (Refereed) Published
Abstract [en]

Inspired by the results of Adin, Postnikov and Roichman, we propose   combinatorial Gelfand models for semigroup algebras of some finite   semigroups, which include the symmetric inverse semigroup, the dual   symmetric inverse semigroup, the maximal factorizable subsemigroup in   the dual symmetric inverse semigroup and the factor power of the   symmetric group. Furthermore, we extend the Gelfand model for the   semigroup algebras of the symmetric inverse semigroup to a Gelfand   model for the q-rook monoid algebra.

Place, publisher, year, edition, pages
2009. Vol. 52, no Part 3, 707-718 p.
Keyword [en]
Gelfand model, rook monoid, inverse semigroup, involution
National Category
URN: urn:nbn:se:uu:diva-119585DOI: 10.1017/S0013091507001216ISI: 000271146100011OAI: oai:DiVA.org:uu-119585DiVA: diva2:300516
Available from: 2010-02-26 Created: 2010-02-26 Last updated: 2010-07-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Proceedings of the Edinburgh Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 161 hits
ReferencesLink to record
Permanent link

Direct link